MathSciNet Relay Station
MathSciNet bibliographic data
MR1109454 (92k:35022) 35B25 (35D10)
Koike, Shigeaki On the rate of convergence of solutions in singular perturbation problems. J. Math. Anal. Appl. 157 (1991), no. 1, 243–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement